Translator Disclaimer
November 2006 Adiabatic transition probability for a tangential crossing
Takuya Watanabe
Hiroshima Math. J. 36(3): 443-468 (November 2006). DOI: 10.32917/hmj/1171377083

Abstract

We consider a time-dependent Schrödinger equation whose Hamiltonian is a $2\times 2$ real symmetric matrix. We study, using an exact WKB method, the adiabatic limit of the transition probability in the case where several complex eigenvalue crossing points accumulate to one real point.

Citation

Download Citation

Takuya Watanabe. "Adiabatic transition probability for a tangential crossing." Hiroshima Math. J. 36 (3) 443 - 468, November 2006. https://doi.org/10.32917/hmj/1171377083

Information

Published: November 2006
First available in Project Euclid: 13 February 2007

zbMATH: 1141.34059
MathSciNet: MR2290667
Digital Object Identifier: 10.32917/hmj/1171377083

Subjects:
Primary: 34E20, 34E25, 81Q20

Rights: Copyright © 2006 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.36 • No. 3 • November 2006
Back to Top